MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD
Model Number 346366
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Fractured lead with impedance greater than 2500 ohms was explanted and replaced.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 56 cm proximal to the lead tip.The distal fragment was received for analysis.The proximal fragment was not returned.An extraction aid was found on the fragment, it is reasonable to assume that the lead was cut during the surgery.The lead tip including the ring electrode were found covered in fibrotic growth.Calcifications are known for causing high pacing impedance.Furthermore, the insulation was found abraded 39.5 and 48.5 cm proximal to the lead tip.Based on the characteristics of these damages, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant ingrowth of the lead which may have affected the lead's motion should be taken into consideration.The conductor coil and insulation were found stretched and damaged between 10.5 and 27.5 cm proximal to the lead tip, which probably occurred during the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SELOX ST 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22077867
Report Number1028232-2025-02547
Device Sequence Number18242116
Product Code NVN
UDI-Device Identifier04035479077846
UDI-Public(01)04035479077846(17)141130
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2014
Device Model Number346366
Device Catalogue Number346366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer05/27/2025
12/02/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date05/27/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale